BibTeX record journals/eccc/TulsianiW12

download as .bib file

@article{DBLP:journals/eccc/TulsianiW12,
  author    = {Madhur Tulsiani and
               Pratik Worah},
  title     = {{\textdollar}LS{\_}+{\textdollar} Lower Bounds from Pairwise Independence},
  journal   = {Electronic Colloquium on Computational Complexity {(ECCC)}},
  volume    = {19},
  pages     = {105},
  year      = {2012},
  url       = {http://eccc.hpi-web.de/report/2012/105},
  timestamp = {Tue, 14 Aug 2018 17:08:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/eccc/TulsianiW12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier